# SDR DALA13026310126

- Difficulty date: May 27, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP L/E OTBD END FAIRING DELAMINATED.  LT WING INBD MAIN FLAP L/E OTBD END FAIRING COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT IAW SRM 57-53-01, REPAIR 1, SRM 51-70-05.
